# SDR USAA2010021590366

- Difficulty date: February 10, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - FORWARD SERVICE DOOR CUTOUT LOWER STOP FITTING ATTACH ANGLE AT BS 344, S15L CRACKED.  REPAIRED FORWARD SERVICE DOOR CUTOUT LOWER STOP FITTING ATTACH ANGLE AT BS 344, S15L IAW B737 SRM 51-40-02.
